MathSciNet Relay Station
MathSciNet bibliographic data
MR2389847 34C10
Wong, James S. W. On rectifiable oscillation of Emden-Fowler equations. Mem. Differential Equations Math. Phys. 42 (2007), 127–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement